# SDR DALA2014111306099

- Difficulty date: November 9, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fairing
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ON AFT FAIRING NR 6508A OF RUDDER.  CARD 144, ZONE 00, LOG-PAGE UPDATED AT 12NOV14 1355 UTC LOG-PAGE UPDATED.   AFT FAIRING NR 6508A WAS REPAIRED IAW SRM 51-70-1A, PARR 23.
